Wednesday, February 4, 2009

Upset

My last weeks of running haven't been going very well. I think it is the medication I am on. The troubles began when I started the meds. Today, we were supposed to run a 10 km, the map was wrong and so we ran closer to 12 km. I was fine for the first 6 km, and then after that I felt like I was going to lose my bowels on the road. It was a terrible feeling. I have never felt like this running before. So, anyways.

Tuesday night was a clinic run:
5.56 km
30.02
avg pace 5:24
max pace 3:47

Tonight (Wednesday) was another clinic run:
Was to be a 10 km run
11.73 km
1:13
avg pace 6:13
max pace 4:31

This Sunday we run 19 km (and I will decide if I want to run the Historic Half on the 15th of February. I will wait to see what my doctor says, and how good I feel after my stitches come out etc.  See if there is another alternative to this medicine. Yuck.




6 comments:

Alyson said...

Oh that is too bad. Hopefully you figure out the meds soon!! nothing worse that feeling as though you are loosing your bowels on a run!!

LauraC said...

Hey Cathy, that is what happened to me when I ran my actual marathon!!! I was kind of delirious around mile 17 and someone offered me a Clif Goo shot. I had never had them before but it sounded good and I ate it. I had terrible stomach cramps the rest of the run, very severe diarrhea. It was BAD. I hit every porta-potty between mile 18 and mile 26, some of them twice.

I was so delirious after the marathon that when I called to tell people (it was on my birthday), "This was the shittiest birthday I've ever had!") ha ha

Nikki said...

Ugh, sorry to hear about the sick feeling. Medications can have such a huge impact on how you feel. You're still super speedy though! Holy cow!

Anonymous said...

What are you on? Nexium? I would go back to the Dr. and ask him to look into your troubles further. Taking reflux medications sometimes masks a problem instead of fixing it. Ask for a stomach x-ray or scope if it continues.

Cathy said...

I am on prevacid. I am back there tomorrow to have my stitches out.

Meg said...

Yes, I would follow up with your doctor about this. It is probably nothing, but just to make sure :)